$p$-valent holomorphic functions with complex order by using
subordination
Novi Sad Journal of Mathematics, Tome 39 (2009) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2009_39_2a_4,
author = {Sh. Najafzadeh and A. Ebadian and M. Eshaghi Gordji},
title = {$p$-valent holomorphic functions with complex order by using
subordination},
journal = {Novi Sad Journal of Mathematics},
pages = {43-49},
year = {2009},
volume = {39},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2009_39_2a_4/}
}
TY - JOUR AU - Sh. Najafzadeh AU - A. Ebadian AU - M. Eshaghi Gordji TI - $p$-valent holomorphic functions with complex order by using subordination JO - Novi Sad Journal of Mathematics PY - 2009 SP - 43 EP - 49 VL - 39 IS - 2 UR - http://geodesic.mathdoc.fr/item/NSJOM_2009_39_2a_4/ ID - NSJOM_2009_39_2a_4 ER -
Sh. Najafzadeh; A. Ebadian; M. Eshaghi Gordji. $p$-valent holomorphic functions with complex order by using subordination. Novi Sad Journal of Mathematics, Tome 39 (2009) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2009_39_2a_4/